MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA (TM) ID HIGH POWER SINGLE-USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA (TM) ID HIGH POWER SINGLE-USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number M006R8403911
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on june 17, 2021 that a flexiva id 200 laser fiber was inspected for a procedure in the kidney on an unknown date.Prior to the procedure, it was noted that there was a hair inside the product package.The hair was visible from the sterile packaging.The procedure was completed with another flexiva id 200 laser fiber.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
FLEXIVA (TM) ID HIGH POWER SINGLE-USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12134582
Report Number3005099803-2021-03346
Device Sequence Number3775322
Product Code GEX
UDI-Device Identifier08714729963769
UDI-Public08714729963769
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K100078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2024
Device Model NumberM006R8403911
Device Catalogue Number69271
Device Lot Number0000010912
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/08/2021
Patient Sequence Number1